Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 88, Issue 3, 2013
Metadata
 

Hydra groups
Will Dison and Timothy R. Riley
pp. 507–540
Abstract | Full-Text PDF (515 KB) | Metadata

Un critère d’indépendance pour une famille de représentations $\ell$-adiques
Jean-Pierre Serre
pp. 541–554
Abstract | Full-Text PDF (178 KB) | Metadata

Finite groups of essential dimension 2
Alexander Duncan
pp. 555–585
Abstract | Full-Text PDF (330 KB) | Metadata

The classification of universal Jacobians over the moduli space of curves
Gavril Farkas and Alessandro Verra
pp. 587–611
Abstract | Full-Text PDF (295 KB) | Metadata

A splitting for K1 of completed group rings
Peter Schneider and Otmar Venjakob
pp. 613–642
Abstract | Full-Text PDF (267 KB) | Metadata

Rigidity of pseudo-Anosov flows transverse to $\mathbb{R}$-covered foliations
Sérgio R. Fenley
pp. 643–676
Abstract | Full-Text PDF (296 KB) | Metadata

Separatrices for $\mathbb{C}^2$ actions on 3-manifolds
Julio C. Rebelo and Helena Reis
pp. 677–714
Abstract | Full-Text PDF (301 KB) | Metadata

Varieties $n$-covered by curves of degree $\delta$
Luc Pirio and Francesco Russo
pp. 715–757
Abstract | Full-Text PDF (428 KB) | Metadata

Geometry of orbits of permanents and determinants
Shrawan Kumar
pp. 759–788
Abstract | Full-Text PDF (314 KB) | Metadata